# SDR UALA2013053003752

- Difficulty date: May 29, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 49,678 hours, 19,846 cycles
- Engine: Iae V2522A5
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Shroud
- Condition: Cracked
- Location: Drain Mast
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAIN MAST OUTER SHROUD CRACK.
